Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Pimples on face, pus formation, leaving black mark. Reason?

hi, i m 24yrs 10months old, i get pimples on my face, which if i touch turns into a big 1 with puss formation in it, n if i leave it unattended then almost its taking 1 week to 15 days to dry then, its becoming normal like skin but a dark reddish black mark is being left, y so??? its almost 3 months now n i got4 such marks on face, only 1 pimple occurs r rarely 2, plz let me know y is it happening or how can i get them out???? is it bcoz, i m not married though i m almost 25???
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.i have read your is very common.keep your face clean all time.avoid junk food,oily can try antibiotic.are your pimples related with your menstruation?you can take advice from a skin specialist.please inform me in future ,good night.take care
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor